# SDR AALA201809049027

- Difficulty date: August 30, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 16,899 hours, 3,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 CABIN DOOR SLIDE DIFFICULT TO ARM/DISARM. REMOVED DEBRIS FROM L2 DOOR SILL AREA. OPERATIONS CHECK OK PER MM 52-11-00.
